ITEM METADATA RECORD
Title: Definable sets, motives and p-adic integrals
Authors: Denef, Jan ×
Loeser, F #
Issue Date: 2001
Publisher: Amer mathematical soc
Series Title: Journal of the american mathematical society vol:14 issue:2 pages:429-469
URI: 
ISSN: 0894-0347
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science